Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 146, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 30, 2012, 6:10 PM CDT for Childress County, Cottle County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 6:10 PM CDT (23:10 UTC)
- Expired
- May 30, 2012, 7:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Childress County, TX, Cottle County, TX
The radar
The Altus AFB radar (KFDR), 105 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 3:38 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1219 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 2065 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
833
WUUS54 KLUB 302310
SVRLUB
TXC075-101-310015-
/O.NEW.KLUB.SV.W.0146.120530T2310Z-120531T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
610 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
EASTERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 715 PM CDT
* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF SWEARINGEN...OR 11 MILES SOUTH OF CHILDRESS...AND
MOVING EAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE KIRKLAND...CHALK
AND HACKBERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING HAIL...STRONG WINDS
AND VERY HEAVY RAIN. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3422 10000 3423 10003 3422 10004 3383 10004
3384 10023 3421 10039 3440 10026 3439 9999
3423 9999
TIME...MOT...LOC 2310Z 290DEG 23KT 3427 10020
$$
MEADOWS3 follow-up statements
845
WWUS54 KLUB 302323
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
623 PM CDT WED MAY 30 2012
TXC075-302333-
/O.CAN.KLUB.SV.W.0146.000000T0000Z-120531T0015Z/
CHILDRESS TX-
623 PM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHILDRESS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3422 10000 3423 10002 3423 10003 3422 10004
3384 10004 3384 10023 3421 10036 3431 10026
3432 10014 3431 10000 3423 9999
TIME...MOT...LOC 2323Z 290DEG 23KT 3424 10011
$$
TXC101-310015-
/O.CON.KLUB.SV.W.0146.000000T0000Z-120531T0015Z/
COTTLE TX-
623 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN COTTLE
COUNTY UNTIL 715 PM CDT...
AT 619 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 7 MILES NORTH OF SWEARINGEN...OR 14 MILES SOUTHEAST OF
CHILDRESS...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CHALK...HACKBERRY AND LAZARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3422 10000 3423 10002 3423 10003 3422 10004
3384 10004 3384 10023 3421 10036 3431 10026
3432 10014 3431 10000 3423 9999
TIME...MOT...LOC 2323Z 290DEG 23KT 3424 10011
$$
MEADOWS825
WWUS54 KLUB 302334
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
634 PM CDT WED MAY 30 2012
TXC101-310015-
/O.CON.KLUB.SV.W.0146.000000T0000Z-120531T0015Z/
COTTLE TX-
634 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN COTTLE
COUNTY UNTIL 715 PM CDT...
AT 630 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 7 MILES NORTHEAST OF SWEARINGEN...OR 17 MILES
SOUTHEAST OF CHILDRESS...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN COTTLE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3422 10000 3423 10002 3423 10003 3422 10004
3384 10004 3395 10022 3418 10031 3427 10025
3431 10000 3423 9999
TIME...MOT...LOC 2334Z 290DEG 23KT 3422 10003
$$
MEADOWS018
WWUS54 KLUB 302359
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
659 PM CDT WED MAY 30 2012
TXC101-310015-
/O.CON.KLUB.SV.W.0146.000000T0000Z-120531T0015Z/
COTTLE TX-
659 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL COTTLE
COUNTY UNTIL 715 PM CDT...
AT 658 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 12 MILES SOUTH OF GOODLETT...OR 28 MILES EAST OF
PADUCAH...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3429 10011 3416 10004 3402 10004 3398 10023
3418 10031 3427 10025 3428 10021
TIME...MOT...LOC 0000Z 290DEG 23KT 3416 9984
$$
MEADOWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:20 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 30, 3:20 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 320 PM CDT WED MAY 30 2012 .SHORT TERM... COMPLEX ENVIRONMENT OVER THE AREA TODAY WITH HOT AND VERY DRY CONDITIONS MOST AREAS ON THE CAPROCK...AND MOIST AND INCREASINGLY UNSTABLE CONDITIONS OVER ROLLING PLAINS AND ESPECIALLY AGAINST MUCH OF THE CAP-ROCK FROM ABOUT DICKENS COUNTY NORTHWARD. WE ARE EXPECTING STRONG OR SEVERE THUNDERSTORMS TO DEVELOP IN THIS AREA AS NOTED IN THE PREVIOUS DISCUSSION. NOT MUCH REALLY HAS CHANGED SO WILL NOT ELABORATE FURTHER. OTHERWISE...STORM CHANCES WILL GENERALLY SLIDE TO THE EAST-SOUTHEAST THIS AFTERNOON AND EVENING THOUGH THERE COULD BE A TENDENCY FOR OUTFLOW TO TRY TO PUSH SOME DEVELOPMENT A BIT FURTHER WEST EARLY THIS EVENING. NO BIG CHANGE AGAIN FROM THE PREVIOUS DISCUSSION. SURFACE LOW WILL EDGE EAST ACROSS THE AREA THIS EVENING WITH COLD FRONT DROPPING SOUTHWARD LATER IN THE EVENING. MUCH COOLER AND MORE STABLE AIR WILL SWEEP SOUTHWARD. LOW CLOUDS EXPECTED TO DEVELOP LATER TONIGHT. THURSDAY SHOULD BEGIN CLOUDY MOST AREAS WHILE THE COMBINATION OF THE MORE STABLE AIRMASS AND THE COLD FRONT ADVANCING FAR TO THE SOUTH WILL LIMIT CONVECTIVE OPPORTUNITIES LATE IN THE DAY. GUSTY NORTHEAST WINDS AS WELL EARLY THURSDAY IN PARTICULAR. THIN SMOKE PLUME EDGING INTO THE AREA THIS AFTERNOON WITH ONLY MINOR RESTRICTIONS TODAY AS OPPOSED TO YESTERDAY...WILL MOSTLY DISSIPATE AFTER FRONTAL PUSH. RMCQUEEN && .LONG TERM... NORTHWEST FLOW ALOFT WILL BE IN PLACE TO START THE EXTENDED FORECAST LATE THIS WORK WEEK...GRADUALLY BACKING TO NEAR ZONAL BY LATE IN THE WEEKEND. AT THE SFC...COOL HIGH PRESSURE ACROSS THE CENTRAL PLAINS THURSDAY WILL ADVANCE EAST-SOUTHEASTWARD ALLOW RETURN FLOW TO COMMENCE OVER THE SOUTHERN HIGH PLAINS ON FRIDAY. IMPROVED MOISTURE LEVELS EAST OF THE HIGHER TERRAIN OF NM...COUPLED WITH A SHORTWAVE TROUGH GLIDING BY WELL TO THE NORTH...WILL INCREASE THE PROBABILITY OF CONVECTION MOVING OFF THE HIGHER TERRAIN OF NM AND TOWARD THE AREA FRIDAY NIGHT /VERSUS THURSDAY NIGHT/. NW/N ZONES STAND THE BEST CHANCE OF ANY OF THIS ACTIVITY MAKING IT INTO THE CWA LATE FRIDAY AND HAVE EXPANDED SLIGHT CHANCE POPS ACROSS THERE ACCORDINGLY. LATEST INDICATIONS ARE THAT A WEAK SFC BOUNDARY/FRONT MAY FOLLOW...SETTING UP IN CLOSE PROXIMITY TO THE PANHANDLE BY SATURDAY AFTERNOON...WITH A DIFFUSE DRYLINE TRAILING IT OFF TO THE SOUTH. THESE MESOSCALE BOUNDARIES...COUPLED WITH PERHAPS A WEAK SHORTWAVE TROUGH SPILLING OUT OF THE CENTRAL ROCKIES...MAY BE THE IMPETUS FOR THUNDERSTORM DEVELOPMENT SATURDAY AFTN/EVNG. DEEP LAYER SHEAR WILL BE RATHER TAME...BUT MODERATE TO STRONG INSTABILITY COULD SUPPORT STRONG TO SEVERE CONVECTION SHOULD IT MATERIALIZE LOCALLY. EXPECT THE RESIDUAL QUASI-STATIONARY FRONT TO RETREAT NORTHWARD BY SUNDAY AS WEAK MID/UPPER FLOW DEVELOPS ACROSS WEST TEXAS WITHIN A RIDGE THAT AMPLIFIES IN ADVANCE OF A WESTERN TROUGH. LOW-LEVEL MOISTURE WILL REMAIN IN PLACE ACROSS PARTS OR MUCH OF THE FA AND WITH SOME MID/UPPER LEVEL MOISTURE TRAPPED WITHIN THE RIDGE...COULD NOT RULE OUT ISOLATED TO WIDELY SCATTERED LATE DAY CONVECTION FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK. HOWEVER...LOW CONFIDENCE IN STORM DEVELOPMENT...LOCATION AND COVERAGE PRECLUDE MORE THAN POPS OF 10-15 PERCENT EACH AFTN/EVNG ATTM. TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW SEASONAL AVERAGES FRIDAY...BUT WILL QUICKLY JUMP WELL ABOVE AVERAGE THIS WEEKEND...WHERE THEY WILL STAY THROUGH THE REMAINDER OF THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 57 76 51 83 59 / 20 10 10 10 20 TULIA 60 77 52 83 61 / 20 10 10 10 20 PLAINVIEW 61 78 52 83 63 / 20 10 10 10 20 LEVELLAND 60 81 56 85 63 / 10 10 10 10 10 LUBBOCK 64 81 55 84 65 / 10 10 10 10 10 DENVER CITY 59 83 59 86 63 / 10 10 10 10 10 BROWNFIELD 61 82 58 85 63 / 10 10 10 10 10 CHILDRESS 65 83 55 83 64 / 50 10 10 10 20 SPUR 65 83 55 86 65 / 30 10 10 10 10 ASPERMONT 68 85 58 87 66 / 30 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/23
Hazardous weather outlook, May 30, 11:00 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1100 AM CDT WED MAY 30 2012 TXZ021>044-311600- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1100 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR SOUTHEASTERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS LATE THIS AFTERNOON AND EARLY THIS EVENING. PRIMARY CONCERN WILL BE LARGE HAIL UP TO THE SIZE OF A TENNIS BALL AND WIND GUSTS OF ABOVE 60 MPH...WITH AN ISOLATED THREAT FOR TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND INTO THIS EVENING.
In the hours before
Local storm report, May 30, 5:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
543 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 3 SW CHILDRESS 34.39N 100.29W
05/30/2012 E1.00 INCH CHILDRESS TX EMERGENCY MNGR
HAIL REPORTED AT PRISON SOUTHWEST OF CHILDRESS
&&
EVENT NUMBER LUB1200256
JORDANLocal storm report, May 30, 5:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
551 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 6 NE PADUCAH 34.08N 100.23W
05/30/2012 M4.50 INCH COTTLE TX NWS EMPLOYEE
&&
EVENT NUMBER LUB1200257
JORDANLocal storm report, May 30, 5:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
559 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 10 S CHILDRESS 34.28N 100.25W
05/30/2012 E1.75 INCH COTTLE TX BROADCAST MEDIA
&&
EVENT NUMBER LUB1200258
JORDANLocal storm report, May 30, 6:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
601 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND GST PADUCAH 34.01N 100.30W
05/30/2012 E90 MPH COTTLE TX FIRE DEPT/RESCUE
ESTIMATED 80-90 MPH WINDS IN PADUCAH. POWER IS OUT AND
SEVERAL REPORTS OF TREES DOWN.
&&
EVENT NUMBER LUB1200259
JORDANLocal storm report, May 30, 6:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
603 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG PADUCAH 34.01N 100.30W
05/30/2012 COTTLE TX TRAINED SPOTTER
REPORTS OF FULL TREES UPROOTED...SHEET METAL FLYING
THROUGH AIR...POSSIBLE COMBINATION STRAIGHT LINE WINDS
AND GUSTNADO
&&
EVENT NUMBER LUB1200260
JORDANLocal storm report, May 30, 6:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
605 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 11 NW ESTELLINE 34.66N 100.58W
05/30/2012 HALL TX LAW ENFORCEMENT
BARNS DAMAGED...POWER LINES DOWN...HOME WITH ROOF
REMOVED...TRAILERS BLOWN OVER. NO INJURIES.
&&
EVENT NUMBER LUB1200261
JORDANThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 3:47 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 28 min |
| May 30, 3:51 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 54 min |
| May 30, 4:12 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 63 min |
| May 30, 4:23 PM CDT | Tornado Warning | LUB | Childress, Hall | 37 min |
| May 30, 4:54 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 66 min |
| May 30, 4:56 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 64 min |
| May 30, 5:24 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Hall, Motley | 29 min |
| May 30, 5:35 PM CDT | Tornado Warning | LUB | Childress, Cottle, Hall | 25 min |
| May 30, 5:50 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall | 25 min |
| May 30, 5:51 PM CDT | Tornado Warning | LUB | Cottle, King | 24 min |
| May 30, 6:42 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 33 min |
| May 30, 6:58 PM CDT | Tornado Warning | LUB | Cottle, Motley | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.